Online Quilting Guild

Hosted by Janet Wickell (janma)|ScrapQuilts.com

Welcome to our free quilting forum, the Online Quilting Guild, where you can share ideas about quilting, swap fabrics and other projects, and chat with quilters worldwide.

  • 6133
    MEMBERS
  • 152556
    MESSAGES
  • 0
    POSTS TODAY

Discussions

Valley of the Sun Quilters   Off-Topic Chat

Started 8/20/15 by KSCarolyn; 1930172 views.
Judy (DJZMOM)

From: Judy (DJZMOM)

Aug-9

I also had a Gunne Sax dress.  When we were dating (after many years...) my *now* DH took me to the Gunne Sax factory outlet in SF and I bought a pale yellow dress very similar to the one you showed.  They were totally Princess-type dresses and one felt so girlie in them.  

Judy (DJZMOM)

From: Judy (DJZMOM)

Aug-9

Suze, Your pillowcase and quilt are just delightful.  May your comfort quilt help you feel the hugs and thoughts that continue for you!

Judy (DJZMOM)

From: Judy (DJZMOM)

Aug-9

Oh my Sandy.  I will be praying for both Roger's feet and a continued good solution and for your overall being well and strong enough to deal with the pain as a result of being his caregiver too.  You are such an inspiring example to so many!  

Judy (DJZMOM)

From: Judy (DJZMOM)

Aug-9

lppenguins said...

I had Chemo #3 Wednesday and the shot for white blood cells yesterday. That’s the worst part. Only 1 more to go at the end of August. Yay!

Wow, you are really moving along the treatment path.  Praying this recovery cycle is a bit easier for you.  

lppenguins

From: lppenguins

Aug-9

Thanks Judy. I keep one foot in front of the other. Lol. 
I need another nap

Suze (casuzenn)

From: Suze (casuzenn)

Aug-9

lppenguins said:

I need another nap

yup...one of those hazards of treatment...occasionally I just cannot keep my eyes open a minute longer...this afternoon just might be one of them. 

I had my second Zometa (bone strengthener) infusion  a week ago Wednesday and it's still kicking my butt...but not quite as hard as the first one.

As long as we can - we keep on keeping on..

nylaagain

From: nylaagain

Aug-10

The shot will be much less painful if you ask them to warm it first. I used to just stick the vial under my arm while checking them in. I suppose you could just wrap it in a warm blanket but I always had my arms handy and a pocketful of swabs. Cold fluid hurts going in, warm not so much. Patients also reported fewer body aches after but still low energy. I don’t know what physiological reason would decrease the bony aches after but many said it did. You too Suze. I doubt any nurse wouldn’t take the time to get it to body temp but it’s one of those things you learn after 30 years or so of listening to patients and there are lots of young nurses out there.

Suze (casuzenn)

From: Suze (casuzenn)

Aug-10

hum... I think my infusion comes out at room temp - they make up the bag after I get there so its not in cold storage. But interesting... My nurse said to drink a LOT of water the day before the infusion and to take a Tylenol before coming in...will try that in Oct when I go in for the next one.. This last infusion is not as bad as the first one - that one laid me low for 3 weeks... but then, I was on other chemo drugs at the time that I am not on this time...

Also, good advice for ANY day, but especially for the day BEFORE and the day OF your infusion - drink plenty, plenty of water.  When I was having IVIG infusions, I found that I had somewhat less discomfort, headache, body aches, etc. if I had been sure to hydrate especially well on those days.  

Great minds think alike!  Plenty of water.  My IVIG fluids were also mixed up after I arrived, so they were at room temp too.  And that was for IVIG -- nothing as strong as the chemotherapy you and Laura are having.  AND they also used product from a few different providers at certain times, and I found that I had a worse reaction to one than the other.  I would get the shakes and feel chilled.  The moment I began to have an adverse reaction, my nurse would immediately give me some Benadryl in the IV, and I would get back to "normal" before long.  (I always got a dose of Benadryl in my IV at the very beginning, before the IVIG started, but if I had a negative reaction after a little while, they would give me a second dose of Benadryl.) No matter what kind of stuff I had on infusion day, I would almost always have to do nothing else for the rest of the day, except rest.  No other exertion.  But then the next day, after a good night's sleep, I would be good again.  I know that it doesn't work that way with chemo, though.  Bless your heart, and Laura's too.  *hugs*     

TOP